MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP1512X
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A euphora balloon catheter was intended to be used to pre-dilate a mildly tortuous and moderately calcified lesion.There was no damage noted to the device packaging.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used.It was reported that a balloon burst occurred during the first balloon inflation.There was a sudden drop in pressure.The device was not moved or repositioned prior to the burst.The procedure was completed.No patient injury is reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction to aware date for previously submitted additional information.The correct aware date for report # 9612164-2018-01840 is the 15-nov-2018.If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7713309
Report Number9612164-2018-01840
Device Sequence Number1328975
Product Code LOX
UDI-Device Identifier00643169559837
UDI-Public00643169559837
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2019
Device Catalogue NumberEUP1512X
Device Lot Number215286538
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/08/2018
11/15/2018
11/15/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date10/03/2018
11/22/2018
11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1